N. Sukumar's Publications

Sorted by DateClassified by Publication TypeClassified by Research Category

Numerical integration of polynomials and discontinous functions on irregular convex polygons and polyhedrons

S. E. Mousavi and N. Sukumar. Numerical integration of polynomials and discontinous functions on irregular convex polygons and polyhedrons. Computational Mechanics, 47(5):535–554, 2011.

Download

[PDF] 

Abstract

(unavailable)

BibTeX

@article{Mousavi:2011:NIP,
	author = "S. E. Mousavi and N. Sukumar",
	title  = "Numerical integration of polynomials and discontinous functions on
             irregular convex polygons and polyhedrons",
	journal = CM,
 	volume = 47,
 	number = 5,
 	pages  = {535--554},
  	year   = 2011,
   bib2html_dl_pdf = "http://dilbert.engr.ucdavis.edu/~suku/quadrature/xfemquadlasserre.pdf",
   bib2html_pubtype = {Journal},
   bib2html_rescat =  {Polygonal/Polyhedral FE Methods,Cubature Rules}
}

Generated by bib2html.pl (written by Patrick Riley ) on Thu Jan 30, 2020 13:02:11